# SDR REXA201100476

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 8,544 hours, 6,195 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01363
- Condition: Failed
- Location: Ac Bay
- Part time: 8,544 hours, 6,195 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR SMOKE IN THE CABIN.  CREW DECLARED AN EMERGENCY.   FLIGHT LANDED WITHOUT FURTHER INCIDENT.  OUTSTATION MX CONFIRMED THAT THE RT PACK SEIZED UP AND PRODUCED SMOKE AND FUMES SMELL.  PERFORMED HIGH POWER RUNS WITH CREW AND MAINTENANCE, NO FURTHER DISCREPANCIES WERE FOUND.  DEFERRED PER MEL 21-51-01.  REMOVED AND REPLACED RT ACM.
